# SDR AALA202510309430

- Difficulty date: October 27, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N329SL
- Make and model: Boeing 737-8
- Aircraft serial: 44479
- Aircraft time: 15,061 hours, 5,673 cycles
- Engine: Cfmint LEAP1B25
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 632160643
- Part serial: 370
- Condition: Failed
- Location: Lt Engine
- Part time: 15,892 hours, 5,942 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: BLLED LIGHT APPEARED FOR LEFT ENGINE BLEED AIR, DIZZINESS AND POSSIBLE HYPOXIA. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT ABQ. REPLACED LEFT HAND ENGINE PRSOV-PRESSURE REGULATOR AND SHUTOFF VALVE (AALA202510309430) AND FAN AIR MODULATING VALVE (AALA202510307135). PER AMM 36-11-04 AND 36-12-03. REMOVE AND REPLACED OVERHEAD P5-10 PANEL (AALA202510306342), PER AMM 21-51-65. REMOVE AND REPLACED (IASC)-LEFT (AALA202510300050), PER AMM 21-62-22. PERFORMED APU, PACK, AND ENGINE RUN SUCCESSFULLY. OPERATIONAL CHECK GOOD NO FAULTS ALSO PERFORMED PRESSURIZATION TEST REF AMM 05-51-91, OPERATIONAL CHECK GOOD.
